# SDR HALA2020030900056

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 33,067 hours, 50,782 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Bay
- Part time: 7,260 hours, 16,085 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE INDICATED AT THE GATE. DISCHARGED AGENT 1. // REMOVED AND REPLACED AGENT 1 FIRE EXTINGUISHER CONTAINER IN ACCORDANCE WITH AMM 26-22-01/401 E(2)(A)7. LEAK CHECK GOOD. OPS TEST AND CLOSE UP PENDING C/B T29 AND T30 PULLED AND COLLARED. OPS CHECK GOOD. OK FOR SERVICE.
